Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analysis on the Heisenberg manifold


Author: Richard Tolimieri
Journal: Trans. Amer. Math. Soc. 228 (1977), 329-343
MSC: Primary 22E25
DOI: https://doi.org/10.1090/S0002-9947-1977-0447473-8
MathSciNet review: 0447473
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A study of the function theory on the Heisenberg manifold in terms of theta functions. Subject to an explicit error, a $ {C^\infty }$-function is written as an infinite sum, with theta functions of different degrees and characteristics playing the same role as exponentials do in the abelian theory.


References [Enhancements On Off] (What's this?)

  • [1] L. Auslander and J. Brezin, Translation-invariant subspaces in $ {L^2}$ of a compact nilmanifold. I, Invent. Math. 20 (1973), 1-14. MR 48 #464. MR 0322100 (48:464)
  • [2] L. Auslander and R. Tolimieri (with H. Rauch), Abelian harmonic analysis, theta functions and harmonic analysis on a nilmanifold, Lecture Notes in Math., vol. 436, Springer-Verlag, Berlin and New York, 1975. MR 0414785 (54:2877)
  • [3] J. Brezin, Function theory on metabelian solvmanifolds, J. Functional Analysis 10 (1972), 33-51. MR 50 #899. MR 0348401 (50:899)
  • [4] -, Harmonic analysis on nilmanifolds, Trans. Amer. Math. Soc. 150 (1970), 611-618. MR 43 #4967. MR 0279244 (43:4967)
  • [5] A. Weil, Sur certains groupes d'opérateurs unitaires, Acta Math. 111 (1964), 143-211. MR 29 #2324. MR 0165033 (29:2324)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E25

Retrieve articles in all journals with MSC: 22E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0447473-8
Keywords: Theta functions, Heisenberg group
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society